Article info

Download PDFPDF

An unusual case of piperacillin-tazobactam-induced fever, eosinophilia, thrombocytopenia and liver damage

Authors

  • Jiawen Lv Department of Respiratory and Critical Care Medicine, Jinling Hospital, Medical School of Nanjing University, Nanjing, China PubMed articlesGoogle scholar articles
  • Guannan Wu Department of Respiratory and Critical Care Medicine, Jinling Hospital, Medical School of Nanjing University, Nanjing, China PubMed articlesGoogle scholar articles
  • Fang Zhang Department of Respiratory and Critical Care Medicine, Jinling Hospital, Medical School of Nanjing University, Nanjing, China PubMed articlesGoogle scholar articles
  • Xin Su Department of Respiratory and Critical Care Medicine, Jinling Hospital, Medical School of Nanjing University, Nanjing, ChinaDepartment of Respiratory and Critical Care Medicine, Jinling Hospital, Nanjing Medical University, Nanjing, ChinaDepartment of Respiratory and Critical Care Medicine, Jinling Hospital, Southern Medical University, Guangzhou, China PubMed articlesGoogle scholar articles
  1. Correspondence to Professor Xin Su, Nanjing Jinling Hospital, Nanjing 210002, China; suxinjs{at}163.com
View Full Text

Citation

Lv J, Wu G, Zhang F, et al
An unusual case of piperacillin-tazobactam-induced fever, eosinophilia, thrombocytopenia and liver damage

Publication history

  • Received October 22, 2020
  • Accepted December 14, 2020
  • First published February 8, 2021.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.